Alert archive / Ohio / River Flood Warnings in 2017
River Flood Warning 33, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Nov 18, 2017, 6:05 PM EST for Shelby County, Ohio. It took effect at Nov 18, 2017, 7:00 PM EST. It was in force for 31 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 18, 2017, 6:05 PM EST (23:05 UTC)
- In effect from
- Nov 18, 2017, 7:00 PM EST
- Expired
- Nov 20, 2017, 2:05 AM EST
- In force
- 31 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Shelby County, OH
The radar
The Cincinnati radar (KILN), 100 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Great Miami River at Sidney (SIDO1). The gauge peaked at 11.88 ft at Nov 19, 2017, 1:00 AM EST.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 14.6 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03261500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
111
WGUS41 KILN 182305
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wilmington OH
605 PM EST Sat Nov 18 2017
...The National Weather Service in Wilmington has issued a Flood Warning
for the following rivers...
Great Miami River at Sidney
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive your car through flooded roadways. The
water depth may be deeper than it appears.
Stay tuned to developments by listening to NOAA Weather All Hazards
radio. For additional details on river forecasts, visit
water.weather.gov/ahps2/index.php?wfo=iln
&&
OHC149-191105-
/O.NEW.KILN.FL.W.0033.171119T0000Z-171119T1851Z/
/SIDO1.1.ER.171119T0000Z.171119T0600Z.171119T1251Z.NO/
605 PM EST Sat Nov 18 2017
The National Weather Service in Wilmington has issued a
* Flood Warning for
The Great Miami River at Sidney
* until Sunday afternoon.
* At 5 PM the stage was 9.1 feet.
* Flood stage is 10 feet.
* Minor flooding is forecast.
* The river will rise above flood stage by early this evening and continue
to rise to near 10.5 feet later this evening. The river will fall
below flood stage by Sunday morning.
* At stages near 10.0 feet, The river approaches the bank on the west
side of Custenborder Field. At stages above 10 feet, city officials
begin flood operations.
&&
LAT...LON 4034 8400 4031 8401 4031 8410 4019 8421
4020 8424 4036 8411
$$6 follow-up statements
226
WGUS81 KILN 190215
FLSILN
Flood Statement
National Weather Service Wilmington OH
915 PM EST Sat Nov 18 2017
...The Flood Warning continues for the following rivers...
Great Miami River at Sidney
OHC149-191015-
/O.EXT.KILN.FL.W.0033.000000T0000Z-171120T0330Z/
/SIDO1.1.ER.171118T2319Z.171119T0600Z.171119T2130Z.NO/
915 PM EST Sat Nov 18 2017
...Flooding now expected to continue until Sunday evening...
The Flood Warning continues for
The Great Miami River at Sidney
* until Sunday evening.
* At 8 PM the stage was 11.5 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 12.2 feet by after midnight
tonight. The river will fall below flood stage Sunday afternoon.
* At stages near 12.0 feet, The river breaches the bank on Riverside
Drive, with flooding of Custenborder Field at the east river intake.
Flooding of properties occurs along the river on Riverside Drive from
the BK Root Beer stand to the city limits.
&&
LAT...LON 4034 8400 4031 8401 4031 8410 4019 8421
4020 8424 4036 8411
$$119
WGUS81 KILN 190757
FLSILN
Flood Statement
National Weather Service Wilmington OH
257 AM EST Sun Nov 19 2017
...The Flood Warning continues for the following rivers...
Great Miami River at Sidney
OHC149-191557-
/O.CON.KILN.FL.W.0033.000000T0000Z-171120T0330Z/
/SIDO1.1.ER.171118T2319Z.171119T0600Z.171119T2130Z.NO/
257 AM EST Sun Nov 19 2017
The Flood Warning continues for
The Great Miami River at Sidney
* until this evening.
* At 2 AM the stage was 11.8 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring and minor flooding is forecast.
* The river has crested, and it will begin to fall early this
morning. The river will fall below flood stage late this
afternoon.
* At stages near 12.0 feet, The river breaches the bank on Riverside
Drive, with flooding of Custenborder Field at the east river intake.
Flooding of properties occurs along the river on Riverside Drive from
the BK Root Beer stand to the city limits.
&&
LAT...LON 4034 8400 4031 8401 4031 8410 4019 8421
4020 8424 4036 8411
$$
HATZOS362
WGUS81 KILN 191435
FLSILN
Flood Statement
National Weather Service Wilmington OH
935 AM EST Sun Nov 19 2017
...The Flood Warning continues for the following rivers...
Great Miami River at Sidney
OHC149-192235-
/O.EXT.KILN.FL.W.0033.000000T0000Z-171120T0300Z/
/SIDO1.1.ER.171118T2319Z.171119T0600Z.171119T2100Z.NO/
935 AM EST Sun Nov 19 2017
The Flood Warning continues for
The Great Miami River at Sidney
* until this evening.
* At 8 AM the stage was 11.1 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue to fall to below flood stage by late this
afternoon.
* At stages near 11.0 feet, Custenborder Field has some flooding of
perimeter areas, along with flooding of low spots on Miami
River Road.
&&
LAT...LON 4034 8400 4031 8401 4031 8410 4019 8421
4020 8424 4036 8411
$$804
WGUS81 KILN 191952
FLSILN
Flood Statement
National Weather Service Wilmington OH
252 PM EST Sun Nov 19 2017
...The Flood Warning continues for the following rivers...
Great Miami River at Sidney
OHC149-200100-
/O.EXT.KILN.FL.W.0033.000000T0000Z-171120T0100Z/
/SIDO1.1.ER.171118T2319Z.171119T0600Z.171119T2200Z.NO/
252 PM EST Sun Nov 19 2017
The Flood Warning continues for
The Great Miami River at Sidney
* until this evening.
* At 2 PM the stage was 10.5 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring.
* The river will continue to fall to below flood stage by late this
afternoon.
* At stages near 10.0 feet, The river approaches the bank on the west
side of Custenborder Field. At stages above 10 feet, city officials
begin flood operations.
&&
LAT...LON 4034 8400 4031 8401 4031 8410 4019 8421
4020 8424 4036 8411
$$944
WGUS81 KILN 200055
FLSILN
Flood Statement
National Weather Service Wilmington OH
755 PM EST Sun Nov 19 2017
...The Flood Warning continues for the following rivers...
Great Miami River at Sidney
OHC149-200855-
/O.EXT.KILN.FL.W.0033.000000T0000Z-171120T1200Z/
/SIDO1.1.ER.171118T2319Z.171119T0600Z.171120T0600Z.NO/
755 PM EST Sun Nov 19 2017
...Flooding now expected to continue until Monday morning...
The Flood Warning continues for
The Great Miami River at Sidney
* until Monday morning.
* At 7 PM the stage was 10.3 feet.
* Flood stage is 10 feet.
* The river will continue to fall to below flood stage by Monday morning.
* At stages near 10 feet, the river will continue to approach the bank on the west
side of Custenborder Field. At stages above 10 feet, city officials
continue flood operations.
&&
LAT...LON 4034 8400 4031 8401 4031 8410 4019 8421
4020 8424 4036 8411
$$778
WGUS81 KILN 200705
FLSILN
Flood Statement
National Weather Service Wilmington OH
205 AM EST Mon Nov 20 2017
...The Flood Warning is cancelled for the following rivers...
Great Miami River at Sidney
OHC149-200735-
/O.CAN.KILN.FL.W.0033.000000T0000Z-171120T1200Z/
/SIDO1.1.ER.171118T2319Z.171119T0600Z.171120T0515Z.NO/
205 AM EST Mon Nov 20 2017
The Flood Warning is cancelled for
The Great Miami River at Sidney
* At 1 AM the stage was 9.9 feet.
* The river has now fallen below flood stage.
* Flood stage is 10 feet.
* The river will continue to fall to around 4 feet by
tomorrow morning.
* At stages near 10 feet, the river approaches the bank on the west
side of Custenborder Field.
&&
LAT...LON 4034 8400 4031 8401 4031 8410 4019 8421
4020 8424 4036 8411
$$
HATZOSWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Nov 18, 3:49 PM EST, 2 hours 16 minutes earlier.
Area forecast discussion, Nov 18, 3:49 PM EST, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
349 PM EST Sat Nov 18 2017
.SYNOPSIS...
Showers and thunderstorms will continue into early evening as a
strong cold front pushes through the region. Precipitation will
then taper off overnight as a much cooler airmass settles into
the region for Sunday into Monday.
&&
.NEAR TERM /THROUGH TONIGHT/...
The surface low is moving into far northwest Ohio attm with the
attendent cold front extending southwest from it across central
Indiana and into far southeast Illinois. The front is forecast
to sweep east across our area through early evening, As it does,
the convective line along and ahead of the front will continue
to overspread our area through late afternoon. These storms are
being enhanced by a narrow band of marginal ML capes (generally
less than 500 j/kg) advecting up into southern Indiana. The
models continue to show this weakening as it progresses east
into our area through early evening which may help limit the
severe threat across our area. A period of heavy rain will also
be likely with the storms. Overall, they should be progressive
enough to limit widespread flooding concerns. However, the line
does appear to be laying out a bit more west to east across our
north. This is also in the area that received the heavier rain
this morning, so will go ahead and continue with the flood watch
and also expand it about a tier of counties to the south.
A deformation axis back to the west across Illinois will pivot
east across our area later this evening and into the early
morning hours. This will lead to some lingering showers into
tonight but they should taper off from the west later tonight
as drier air works in from the west. Gradient winds out ahead of
the front continue to be impressive with occasional winds gusts
in excess of 40 knots occurring across our southern areas.
The low level thermal fields off the NAM and GFS are both
keeping pcpn mainly rain through the night over all but
possibly our northwest. The cobb method is trying to show a mix
developing up across our northwest later this evening possibly
working east through the overnight hours and this may be more
representative given the good CAA developing in the low levels.
Will therefore go ahead and at least allow for a rain snow mix
for a brief period before tapering off the pops overnight.
&&
.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
We will remain in weak cyclonic flow and low level CAA through
much of the day on Sunday as a secondary mid level short wave
pivots across the region. There will be a fetch off of Lake
Michigan but moisture will generally be limited to below 850 mb.
This could lead to a few snow showers through early afternoon,
especially across northern portions of our area. In the CAA,
expect highs on Sunday only in the mid to possibly upper 30s.
Surface high pressure will build in from the southwest Sunday
night allowing the low level flow to begin to back. This should
allow for clearing skies Sunday night with lows dropping down
into the mid 20s.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
Surface high pressure will push off the the east through the
day on Monday. As we start to get into some return flow,
temperatures will begin to moderate with highs rising into the
mid to upper 40s. Short wave energy rotating across the upper
Great Lakes will help push a cold front southeast across our
area Tuesday into Tuesday night. Moisture is limited with this
so will maintain a dry forecast at this point. Highs on Tuesday
will be in the upper 40s to lower 50s.
We will remain in a northwest flow pattern through the end of
the week. There are some timing and placement differences
between the models with weak energy dropping down toward the
area through Friday. However, the airmass will remain relatively
dry with the next chance of pcpn not until some stronger energy
drops down from the northwest heading into Saturday.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
An intense line of showers and thunderstorms ahead of an
approaching cold front will push east across the TAf sites
through late afternoon and into early this evening. These
storms will produce heavy rainfall with cigs/vsbys likely
dropping to VLIFR for a period of time. Ahead of the front,
southerly gradient winds will continue to produce sustained
winds in the 20-30 knot range with a few gusts up close to 40
knots. As the line of storms comes through, wind gusts in excess
of 40 knots will be possible with any stronger storm. Given the
strong flow at and just above the surface, will also hang on to
a mention of LLWS through early evening.
Once the cold front moves through, winds will swing around to
the west-northwest with wind gusts up to around 40 knots
persisting through the evening. Some showers will also likely
linger into the overnight hours before tapering off as some
drier air works in from the west. Will continue with MVFR cigs
through the remainder of the TAF period.
OUTLOOK...No significant weather expected.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 4 AM EST Sunday for OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088.
Flood Watch until midnight EST tonight for OHZ026-034-035-
042>046.
KY...Wind Advisory until 4 AM EST Sunday for KYZ089>100.
IN...Wind Advisory until 4 AM EST Sunday for INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...JGL
AVIATION...JGLHazardous weather outlook, Nov 18, 4:11 PM EST, 1 hour 54 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 411 PM EST Sat Nov 18 2017 INZ050-OHZ026-034-035-042>046-051-052-191100- Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware- Miami-Champaign- 411 PM EST Sat Nov 18 2017 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST SUNDAY... ...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EST TONIGHT... This Hazardous Weather Outlook is for East Central Indiana, Central Ohio and West Central Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. Showers and embedded thunderstorms will continue into early evening, producing heavy rainfall and localized flooding issues. In addition, a few strong to severe thunderstorms will be possible through early evening. Damaging winds will be the primary severe weather threat. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to relay any significant weather conditions. INZ058-059-066-073>075-080-KYZ089>100-OHZ053>056-060>065-070>074- 077>082-088-191100- Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Robertson-Mason-Lewis-Clark-Madison-Franklin OH-Licking-Preble- Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren- Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-Adams-Pike- Scioto- 411 PM EST Sat Nov 18 2017 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST SUNDAY... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Showers and thunderstorms will continue into early evening as a strong cold front moves through the area. A few strong to severe thunderstorms will be possible through early evening. Damaging winds will be the primary severe weather threat. In addition, the storms will be capable of producing heavy rain that may result in localized flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Spotters are encouraged to relay any significant weather conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Nov 18, 5:45 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
545 PM EST SAT NOV 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLOOD ANSONIA 40.21N 84.64W
11/18/2017 DARKE OH LAW ENFORCEMENT
LINGERING HIGH WATER REPORTED THROUGHOUT DARKE COUNTY.
ROADS STILL CLOSED DUE TO HIGH WATER. TIME ESTIMATED.
&&
KCSpecial weather statement, Nov 18, 5:50 PM EST, 15 minutes before
Special Weather Statement
National Weather Service Wilmington OH
550 PM EST SAT NOV 18 2017
OHZ045-046-182330-
Delaware OH-Union OH-
550 PM EST SAT NOV 18 2017
...A STRONG THUNDERSTORM WILL AFFECT DELAWARE AND SOUTHERN UNION
COUNTIES IN CENTRAL OHIO UNTIL 630 PM EST...
At 550 PM EST, radar indicated a strong thunderstorm near Marysville,
moving east at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Locations impacted include...
Dublin, Westerville, Delaware, Marysville, Powell, Sunbury, Ashley,
New California, Radnor, Milford Center, Shawnee Hills, Galena,
Ostrander, Magnetic Springs, Alum Creek State Park, US Route 33 at US
Route 42, Warrensburg, Kilbourne, Columbus Zoo and Lewis Center.
This includes I-71 in Ohio between mile markers 122 and 139.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4036 8293 4035 8284 4015 8283 4014 8350
4032 8344 4042 8293
TIME...MOT...LOC 2250Z 261DEG 20KT 4024 8330
HainesLocal storm report, Nov 18, 5:52 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
552 PM EST SAT NOV 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM NON-TSTM WND DMG 3 NNE BETHEL 39.00N 84.07W
11/18/2017 CLERMONT OH BROADCAST MEDIA
LARGE TREE FELL INTO HOUSE ON CLOVER ROAD IN
WILLIAMSBURG. TIME ESTIMATED.
&&
KCSpecial weather statement, Nov 18, 5:53 PM EST, 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
553 PM EST SAT NOV 18 2017
OHZ053-054-061>063-071-072-182330-
Montgomery OH-Warren OH-Fayette OH-Madison OH-Clinton OH-Clark OH-
Greene OH-
553 PM EST SAT NOV 18 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WARREN...NORTHWESTERN
FAYETTE...NORTHEASTERN CLINTON...CLARK...GREENE...SOUTHEASTERN
MONTGOMERY AND CENTRAL MADISON COUNTIES UNTIL 630 PM EST...
At 553 PM EST, radar indicated a strong thunderstorm over
Beavercreek, moving east at 40 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Locations impacted include...
Dayton, Springfield, Kettering, Beavercreek, Fairborn, Xenia,
Miamisburg, Springboro, Franklin, London, Bellbrook, Moraine,
Carlisle, Oakwood, Yellow Springs, Wright-Patterson Afb, Northridge,
West Carrollton, Cedarville and Enon.
This includes the following Interstates...
I-70 in Ohio between mile markers 44 and 76.
I-71 in Ohio between mile markers 57 and 72.
I-75 in Ohio between mile markers 40 and 48.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4002 8340 3954 8354 3957 8437 3959 8437
4001 8383
TIME...MOT...LOC 2253Z 269DEG 36KT 3971 8407
HainesLocal storm report, Nov 18, 5:56 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
556 PM EST SAT NOV 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM NON-TSTM WND DMG 5 NNE BATAVIA 39.14N 84.13W
11/18/2017 CLERMONT OH PUBLIC
LARGE MAPLE TREE DOWNED IN STONELICK TOWNSHIP AREA. TIME
ESTIMATED.
&&
KCLocal storm report, Nov 18, 5:59 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
559 PM EST SAT NOV 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM FLOOD 5 NE COVINGTON 39.14N 84.44W
11/18/2017 HAMILTON OH PUBLIC
HIGH WATER NEAR INTERSECTION OF EDWARDS AND OBSERVATORY.
&&
KCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 8:38 AM EST | Areal Flood Advisory | ILN | Delaware, Licking, Union | 3 hr |
| Nov 18, 9:12 AM EST | Areal Flood Advisory | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 3 hr |
| Nov 18, 9:20 AM EST | Areal Flood Advisory | ILN | Champaign, Logan, Shelby | 3 hr |
| Nov 18, 9:36 AM EST | Flash Flood Warning | ILN | Delaware, Licking, Union | 3 hr |
| Nov 18, 10:01 AM EST | Areal Flood Advisory | ILN | Auglaize, Delaware, Hardin, Logan, Union | 2 hr |
| Nov 18, 10:23 AM EST | Flood Watch | ILN | Auglaize, Champaign, Darke, Delaware, Hardin, Logan and 4 more | 10 hr |
| Nov 18, 10:29 AM EST | Areal Flood Advisory | ILN | Mercer | 2 hr |
| Nov 18, 10:46 AM EST | Areal Flood Advisory | ILN | Auglaize, Hardin | 104 min |
| Nov 18, 1:55 PM EST | Areal Flood Advisory | ILN | Auglaize, Darke, Mercer, Shelby | 3 hr |
| Nov 18, 2:02 PM EST | Special Weather Statement | ILN | Mercer | 28 min |
| Nov 18, 2:24 PM EST | Special Weather Statement | ILN | Shelby | 36 min |
| Nov 18, 2:47 PM EST | Areal Flood Advisory | ILN | Auglaize, Hardin, Logan, Shelby | 3 hr |
| Nov 18, 2:52 PM EST | Flash Flood Warning | ILN | Darke | 3 hr |
| Nov 18, 2:58 PM EST | Special Weather Statement | ILN | Darke, Logan, Shelby | 32 min |
| Nov 18, 3:16 PM EST | Flash Flood Warning | ILN | Auglaize, Shelby | 3 hr |
| Nov 18, 3:27 PM EST | Areal Flood Advisory | ILN | Darke, Miami, Preble, Shelby | 3 hr |
| Nov 18, 3:35 PM EST | Areal Flood Advisory | ILN | Champaign, Hardin, Logan, Miami, Shelby, Union | 3 hr |
| Nov 18, 3:57 PM EST | Flash Flood Warning | ILN | Darke, Preble | 3 hr |
| Nov 18, 4:17 PM EST | Special Weather Statement | ILN | Miami | 28 min |
| Nov 18, 4:23 PM EST | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 24 min |
| Nov 18, 4:41 PM EST | Areal Flood Advisory | ILN | Butler, Preble | 3 hr |
| Nov 18, 4:50 PM EST | Special Weather Statement | ILN | Champaign | 25 min |
| Nov 18, 4:54 PM EST | Special Weather Statement | ILN | Butler, Montgomery, Preble | 36 min |
| Nov 18, 5:05 PM EST | Areal Flood Advisory | ILN | Champaign, Delaware, Logan, Union | 3 hr |
| Nov 18, 5:12 PM EST | Special Weather Statement | ILN | Delaware, Union | 33 min |
| Nov 18, 5:16 PM EST | Severe Thunderstorm Warning | ILN | Delaware, Union | 29 min |
| Nov 18, 5:21 PM EST | Flash Flood Warning | ILN | Champaign, Delaware, Logan, Union | 3 hr |
| Nov 18, 5:32 PM EST | Special Weather Statement | ILN | Butler | 43 min |
| Nov 18, 5:34 PM EST | Severe Thunderstorm Warning | ILN | Butler | 13 min |
| Nov 18, 5:40 PM EST | Areal Flood Warning | ILN | Darke | 39 hr |
| Nov 18, 5:50 PM EST | Special Weather Statement | ILN | Delaware, Union | 40 min |
| Nov 18, 5:53 PM EST | Special Weather Statement | ILN | Clark, Greene | 37 min |
| Nov 18, 6:11 PM EST | Areal Flood Warning | ILN | Auglaize, Shelby | 4 hr |
| Nov 18, 6:14 PM EST | Special Weather Statement | ILN | Franklin, Madison | 31 min |
| Nov 18, 6:21 PM EST | Severe Thunderstorm Warning | ILN | Franklin, Madison | 24 min |
| Nov 18, 6:42 PM EST | Special Weather Statement | ILN | Franklin | 18 min |
| Nov 18, 6:57 PM EST | Special Weather Statement | ILN | Franklin | 33 min |
Nearby
River Flood Warnings in Ohio, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.